# SDR ASOA2012071901939

- Difficulty date: July 9, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S24-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 349 FRAME FROM STRINGERS 24-26 RIGHT.    BLENDED CORROSION AND FOUND FRAME TO BE OUT OF LIMITS REF SRM 51-21-06-001-001 & SRM 53-21-06-101-006.  REMOVED FRAME  IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.   LOCATED AND DRILLED NEW FRAME IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  INSTALLED FRAME SPLICE IAW SRM 51-42-06-001-001.
